Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Bounded geodesics of Riemann surfaces and hyperbolic manifolds


Authors: J. L. Fernández and M. V. Melián
Journal: Trans. Amer. Math. Soc. 347 (1995), 3533-3549
MSC: Primary 30F35; Secondary 30F40, 53C22
MathSciNet review: 1297524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the set of bounded geodesics of hyperbolic manifolds. For general Riemann surfaces and for hyperbolic manifolds with some finiteness assumption on their geometry we determine its Hausdorff dimension. Some applications to diophantine approximation are included.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30F35, 30F40, 53C22

Retrieve articles in all journals with MSC: 30F35, 30F40, 53C22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1297524-7
PII: S 0002-9947(1995)1297524-7
Article copyright: © Copyright 1995 American Mathematical Society